I am doing my college first year now and living in a hostel. While in my home, my health was good and I had even joined a gym for bodybuilding. After going to hostel, I only ate food given in the mess and sometimes, snacks from outside. After two months, I returned home and everyone was shocked as my weight has reduced and even my face had shrunken. Now it is five months after joining college that I am back home and my condition, according to family is worse than before. I cannot expect my hostel mess to serve me rich food to gain weight neither I will have the money to buy eggs, fruits and milk from outside every day. So, I was thinking to go for some mass gainer or protein powder supplements as I also wanted to resume my workout, which I have not started here because of my deteriorating health. So, I wanted to consult whether I should buy some supplement. Also, advise me the product as I am really worried about my weight.
Welcome to icliniq.com.
For further information consult a fitness expert online --> https://www.icliniq.com/ask-a-doctor-online/fitness-expert
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
.. to be suffering from irritable bowel syndrome (IBS). As far as your questions are concerned, the following are my answers. Just go on an empty stomach so that if required, they can do an endoscopy. All the tests can be performed on an empty stomac... Read fullIs my weight loss due to hepatitis B?
.. detailed summary, I can understand how anxious and tensed you are. Firstly, the lab tests you forwarded including liver function tests are absolutely normal (attachment removed to protect patient identity). Hepatitis B will not get spread by the a... Read fullI have constant twitching in my left arm. How to stop it?
There is no pain, but I cannot stop it ... Read full
Ask your health query to a Wellness Expert online?Ask a Fitness Expert Now